Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have vomiting, pain during intercourse, dizziness, nausea, tiredness. Been on deprova. Help?

Hello, I hope that you can help me, I was on deprovera for six months and got it while i was on my third day of my period. I received the first shot in January 2012 and the Second in April 2012. I had some spotting after the first shot and then nothing. From January 2012 until December 27, 2012 I had no bleeding or spotting at all. On Dec. 28 however I started to have a brown and pink discharge for 10 days. On February 1, 2013 I experienced severe pain during intercourse that lasted for three hours and caused vomiting . The next day I was a little soar and had cramping but then it subsided. In February 4, what I think to be my period started but it was extremely heavy. I had to change super sized tampons every three hours. This lasted for six days and I have felt nauseous, dizzy, and overly tired. My breast look especially perky as well and are soar but only to the touch. Should I take a pregnancy test or do you think that this is just symptoms from my body getting back to normal from being on deprovera?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
hi there
depo provera gives you birth protection for three months. as you had last shot in april 2012, so that protection is lost.. your symptoms shows some pelvic inflammatory disaese. you should consult a gynacologist and must also have a pregnancy test. you also need discharge microscopic examination and ultrasonography.
Answered: Tue, 17 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor